Show simple item record

AuthorDourado, Mitre C.dc.contributor.author
AuthorRautenbach, Dieterdc.contributor.author
Authordos Santos, Vinicius Fernandesdc.contributor.author
AuthorSchäfer, Philipp M.dc.contributor.author
AuthorSzwarcfiter, Jayme L.dc.contributor.author
AuthorToman, Alexandredc.contributor.author
Date of accession2021-03-05T06:24:27Zdc.date.accessioned
Available in OPARU since2021-03-05T06:24:27Zdc.date.available
Date of first publication2012dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordGraph convexitydc.subject
KeywordRadon partitiondc.subject
KeywordRadon numberdc.subject
KeywordCONVEXITYdc.subject
KeywordGRAPHSdc.subject
KeywordPATHSdc.subject
KeywordSETSdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleAn upper bound on the P-3-Radon numberdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.disc.2012.05.002dc.identifier.doiExternal
Source - Title of sourceDiscrete Mathematicssource.title
Source - Place of publicationElseviersource.publisher
Source - Volume312source.volume
Source - Issue16source.issue
Source - Year2012source.year
Source - From page2433source.fromPage
Source - To page2437source.toPage
Source - ISSN0012-365Xsource.identifier.issn
Source - eISSN1872-681Xsource.identifier.eissn
Open AccessBronzeuulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000306046200004uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record